# SDR DALA2024040103938

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 52,288 hours, 37,487 cycles
- Engine: Rroyce BR700715C130
- Engine time: 45,932 hours, 32,759 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: UNKNOWN
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9586 -DIV- THE FLIGHT WAS DIVERTED TO MCO FOLLOWING THE FAILURE OF THE RIGHT GENERATOR AFTER TAKEOFF, WHILE THE APU GENERATOR WAS ON MEL. THE CAPTAIN DECLARED AN EMERGENCY WITH ATC. CORRECTIVE ACTION: MAINTENANCE REPLACED THE RIGHT IDG AND PERFORMED ALL REQUIRED RTS TESTS. (LP #5453940)
